# SDR AALA201803219030

- Difficulty date: March 19, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 88,746 hours, 14,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. THE RIGHT HAND SIDE FLOOR LEVEL EMERGENCY LIGHT COVER IN THE MID GALLEY CAME OFF.  REINSTALLED EMERGENCY LIGHT COVER.
